# SDR AALA202111050139

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 82,824 hours, 10,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE OF EMERGENCY EXIT SIGNS AT L2 DOOR BROKE OFF. REATTACHED EMERGENCY EXIT LIGHT COVER AT L2 DOOR PER AMM 33-51-01.
